# SDR IPXA2020102261576

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING UPPER TRAILING EDGE SPAR CAP HAS CORROSION BETWEEN STA XORS 668-STA XORS 784.  REPAIRED LT WING UPPER SPAR CAP CORROSION BETWEEN STA XORS 668-STA XORS 784, IAW VT-SAA EA 011-5710-01-A8636 REV I/R AND UPS EO MD11-5710-78255-A.  (MINOR).
